Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 2, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jan 13, 2005, 7:42 AM CST for Lauderdale County, Alabama. It was in force for 39 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 13, 2005, 7:42 AM CST (13:42 UTC)
- Expired
- Feb 21, 2005, 10:00 AM CST
- In force
- 39 days
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County Lauderdale County, AL
The radar
The Northeast Alabama radar (KHTX), 128 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 13, 7:15 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 632 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KHUN 131343
SVRHUN
ALC077-131430-
/X.NEW.KHUN.SV.W.0002.050113T1342Z-050113T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
742 AM CST THU JAN 13 2005
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAUDERDALE COUNTY IN NORTHWEST ALABAMA
* UNTIL 830 AM CST
* AT 741 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 16 MILES NORTH OF UNDERWOOD-PETERSVILLE TO FLORENCE...AND
MOVING EAST AT 45 MPH.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
UNDERWOOD-PETERSVILLE.
KILLEN.
LEXINGTON.
ROGERSVILLE.
LAT...LON 3501 8784 3500 8721 3482 8722 3478 8728
3476 8727 3476 8730 3482 8738 3480 8745
3483 8751 3481 8764 3474 8777 3476 8786
$$
RSB2 follow-up statements
000
WUUS54 KHUN 211534
SVRHUN
ALC077-211600-
/O.NEW.KHUN.SV.W.0002.050221T1533Z-050221T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
933 AM CST MON FEB 21 2005
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAUDERDALE COUNTY IN NORTHWEST ALABAMA
* UNTIL 1000 AM CST
* AT 931 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR UNDERWOOD-PETERSVILLE...AND MOVING EAST AT
45 MPH.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
UNDERWOOD-PETERSVILLE.
KILLEN.
LEXINGTON.
ROGERSVILLE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3500 8773 3500 8722 3482 8722 3479 8728
3475 8727 3482 8738 3480 8745 3483 8752
3483 8757 3478 8768 3479 8774
$$
RSB000
WWUS54 KHUN 211550
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
949 AM CST MON FEB 21 2005
ALC077-211600-
/O.CON.KHUN.SV.W.0002.000000T0000Z-050221T1600Z/
LAUDERDALE AL-
949 AM CST MON FEB 21 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 AM CST FOR
LAUDERDALE COUNTY...
AT 946 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR KILLEN...MOVING EAST AT 45 MPH.
THIS STORM HAS PRODUCED DIME SIZED HAIL UNDERWOOD PETERSVILLE
COMMUNITY AT 935 AM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
ST. FLORIAN.
KILLEN.
CENTER STAR.
KINGTOWN.
WHITEHEAD.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
STAY AWAY FROM CREEK BEDS AND OTHER FLOOD PRONE AREAS. REMEMBER...A
SEVERE THUNDERSTORM CAN PRODUCE LARGE HAIL...DAMAGING WIND IN EXCESS
OF 60 MPH...FREQUENT LIGHTNING...AND VERY HEAVY RAIN.
LAT...LON 3500 8773 3500 8722 3482 8722 3479 8728
3475 8727 3482 8738 3480 8745 3483 8752
3483 8757 3478 8768 3479 8774
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 13, 3:25 AM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Jan 13, 3:25 AM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
325 AM CST THU JAN 13 2005
.DISCUSSION...
IMPRESSIVE LINE OF SHOWERS AND THUNDERSTORMS NOW ALONG THE MS
RIVER...WITH AREA RADARS SHOWING SOME SCATTERED CONVECTION OUT
AHEAD OF MAIN LINE. COLD FRONT ROUGHLY EXTENDS FROM LOW PRESSURE IN
CENTRAL ILLINOIS TO SE TEXAS. UPPER LEVEL SHORTWAVE IS MOVING
EASTWARD FROM THE SOUTHERN PLAINS. TEMPS HAVE STAYED FAIRLY STEADY
THIS MORNING UNDER EXTENSIVE CLOUD COVER...WITH MOST LOCATIONS IN
THE LOWER 60S. WINDS ARE BECOMING MORE GUSTY WITH TIGHTENING
PRESSURE GRADIENT...WITH MOST AREAS REPORTING GUSTS AROUND 25 MPH.
COLD FRONT WILL CONTINUE TO MOVE EASTWARD TODAY...REACHING NW AL
AROUND MIDDAY. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL OVERSPREAD
THE AREA DURING THE DAY...WITH RAINFALL AMOUNTS BETWEEN 1 AND 2
INCHES COMMON FOR MOST AREAS. PERIODS OF HEAVY RAINFALL WILL BE
POSSIBLE AS PWS INCREASE TO AROUND 1.5 INCHES...AND 85H JET OF 50
TO 60 KTS TRANSPORTS HIGH THETA-E AIR INTO THE AREA. DO NOT FEEL A
FFA IS WARRANTED AS PRECIP SHOULD MOVE THROUGH THE AREA FAIRLY
QUICKLY.
SHORTWAVE WILL SLIDE EASTWARD TOWARD THE OHIO VALLEY TODAY AND
SHEAR OUT. HOWEVER...THE POTENTIAL CONTINUES TO EXIST FOR SOME SEVERE
WEATHER ACROSS THE AREA. SPC HAS ENTIRE FA OUT-LOOKED IN A SLIGHT
RISK...WITH IMPRESSIVE LOW LEVEL JET AND STRONG LOW LEVEL SHEAR WITH
HELICITY VALUES ABOVE 300. WIDESPREAD CLOUD COVER THROUGHOUT THE DAY
WILL LIMIT DAYTIME HEATING...AS TEMPS WONT CLIMB MUCH HIGHER THAN
CURRENT READINGS. THIS WILL HELP TO LIMIT SOME OF THE INSTABILITY
ACROSS THE AREA...WITH A GREATER RISK TO OUR SOUTH. UPPER LEVEL JET
ALSO STAYS WELL TO THE NORTH OF THE TN VALLEY. WILL CONTINUE WITH
SEVERE WORDING IN THE ZONES FOR TODAY.
FRONT BEGINS TO EXIT THE EASTERN AREAS AROUND 00Z...SO HAVE
ADJUSTED POPS FOR TONIGHT SLIGHTLY DOWNWARD...AS RAIN TAPERS OFF
FROM WEST TO EAST. GRADUAL CLEARING WILL OCCUR OVERNIGHT TONIGHT AND
THROUGH THE MORNING HOURS ON FRIDAY. HIGHS WILL RETURN TO NEAR
NORMAL VALUES ON FRIDAY AS MUCH COOLER AND DRIER AIR MOVES IN.
HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND...AS TEMPS REMAIN CLOSE
TO SEASONABLE VALUES. ONLY CHANGE TO EXTENDED WAS TO ADJUST TEMPS
DOWN SLIGHTLY FOR THE SUNDAY THROUGH TUESDAY PERIOD...AS LATEST GFS
IS SHOWING A MORE AMPLIFIED 5H TROUGH DURING THIS TIME PERIOD.
OTHERWISE...REMAINDER OF THE FORECAST REMAINS DRY.
THANKS FOR COORDINATION SURROUNDING OFFICES.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 64 36 48 30 / 100 60 10 0
SHOALS 64 33 47 29 / 100 50 10 0
CULLMAN 66 35 48 31 / 100 60 10 0
FAYETTEVILLE 64 35 46 29 / 100 60 10 0
FT PAYNE 65 36 46 30 / 100 70 10 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
.AL...LAKE WIND ADVISORY FOR NORTHERN AL UNTIL 4 PM CST TODAY.
.TN...LAKE WIND ADVISORY FOR LINCOLN...MOORE...AND FRANKLIN COUNTIES
UNTIL 4 PM CST TODAY.
&&
24Hazardous weather outlook, Jan 13, 5:00 AM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 500 AM CST THU JAN 13 2005 ALZ001>010-016-TNZ076-096-097-131910- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 500 AM CST THU JAN 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(TODAY AND TONIGHT)... A STRONG COLD FRONT EXTENDED SOUTHWARD FROM LOW PRESSURE NEAR THE GREAT LAKES TO COASTAL LOUISIANA. THIS COLD FRONT WILL MOVE EASTWARD THROUGH TONIGHT...REACHING FAR NORTHWEST ALABAMA AROUND NOON TODAY...AND NORTHEAST ALABAMA DURING THE EARLY EVENING. A STRONG SOUTHEAST TO SOUTH FLOW EAST OF THIS FRONT WAS BRINGING UNSEASONABLY WARM AIR TO THE REGION...ALONG WITH PLENTY OF GULF MOISTURE. NUMEROUS SHOWERS AND THUNDERSTORMS PRECEDED AND ACCOMPANIED THE FRONTAL BOUNDARY. THESE SHOWERS AND THUNDERSTORMS WILL BEGIN AFFECTING NORTHWESTERN PORTIONS OF ALABAMA BEFORE DAYBREAK TODAY...AND ALL OF NORTHERN ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE THIS MORNING AND DURING THE AFTERNOON. SOME OF THE THUNDERSTORMS IN ASSOCIATION WITH A POSSIBLE SQUALL LINE MAY BECOME STRONG TO SEVERE IN INTENSITY...WITH THE PRIMARY THREAT WIND GUSTS TO 60 MPH AND DIME SIZED HAIL. THERE IS A SMALL THREAT FOR TORNADO DEVELOPMENT...WHICH WOULD MOST LIKELY OCCUR NEAR BREAKS IN THE SQUALL LINE. HEAVY RAINFALL IS POSSIBLE ACROSS THE TENNESSEE VALLEY TODAY AND THIS EVENING. RAINFALL AMOUNTS SHOULD RANGE FROM 1/2 OF AN INCH... UPWARDS TO 2 INCHES. LOCALLY HEAVY RAINS...MAINLY ACCOMPANYING THUNDERSTORM ACTIVITY...MAY PRODUCE BLINDING RAINS...PONDING OF WATER ON AREA ROADS... AS WELL AS MINOR FLOODING OF FLOOD PRONE AREAS. RAINFALL TOTALS WITH THIS SYSTEM SHOULD NOT BE SUFFICIENT TO CAUSE WIDESPREAD FLOODING OR FLASH FLOODING. WINDS THROUGH THE LATE AFTERNOON WILL BE BREEZY OUT OF THE SOUTH IN THE 15 TO 25 MPH RANGE. SOME GUSTS TO 40 MPH ARE POSSIBLE... ESPECIALLY IN THE HIGHER TERRAIN. A LAKE WIND ADVISORY HAS BEEN EXTENDED UNTIL 4 PM CST FOR ALL OF NORTHERN ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAYS TWO THROUGH SEVEN...(FRIDAY THROUGH WEDNESDAY)... THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. THE MUCH WARMER WARMER WEATHER RECENTLY EXPERIENCED WILL END...AS COLD HIGH PRESSURE OVER THE WESTERN PLAINS BUILDS EASTWARD. TEMPERATURES INTO THE FIRST PART OF NEXT WEEK WILL REMAIN CLOSER TO MID JANUARY LEVELS...WITH NO RAIN EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUESTED FROM THE LATE MORNING HOURS THROUGH TONIGHT. BOYD
In the hours before
Special weather statement, Jan 13, 4:50 AM CST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 450 AM CST THU JAN 13 2005 ALZ001>004-131800- COLBERT AL-FRANKLIN AL-LAUDERDALE AL-LAWRENCE AL- INCLUDING THE CITIES OF...FLORENCE...MOULTON...MUSCLE SHOALS... RED BAY...RUSSELLVILLE...SHEFFIELD... TUSCUMBIA AND UNDERWOOD-PETERSVILLE 450 AM CST THU JAN 13 2005 ...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION DURING THE MORNING THROUGH THE MID AFTERNOON... ...A LAKE WIND ADVISORY CONTINUES ACROSS THE AREA THROUGH 4 PM THIS AFTERNOON... A STRONG COLD FRONT APPROACHING FROM THE WEST WAS ACCOMPANIED BY NUMEROUS SHOWERS AND THUNDERSTORMS. THESE SHOWERS AND THUNDERSTORMS WILL OVERSPREAD NORTHWESTERN ALABAMA AFTER DAYBREAK. SOME OF THE STORMS WITHIN AN APPROACHING SQUALL LINE COULD BECOME STRONG TO SEVERE IN INTENSITY. STORMS THAT BECOME SEVERE WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND DIME SIZED HAIL. THERE IS ALSO A SLIGHT RISK OF VERY ISOLATED SHORT LIVED TORNADOES...WHICH WOULD OCCUR NEAR BREAKS WITHIN A SQUALL LINE. LOCALLY HEAVY RAINS ARE EXPECTED ACROSS THE TENNESSEE VALLEY TODAY...WITH TOTAL AMOUNTS BY THE LATE AFTERNOON RANGING FROM 1/2 OF AN INCH...UPWARDS TO 2 INCHES. THE HEAVY RAINS COULD CAUSE PONDING OF WATER ON AREA ROADS...ALONG WITH LOCALIZED FLOODING OF FLOOD PRONE AREAS. WIDESPREAD FLOODING OR FLASH FLOODING IS NOT ANTICIPATED. BREEZY WINDS IN THE 15 TO 25 MPH RANGE WILL BE COMMON THROUGH THE EARLY AFTERNOON. THESE STRONG WINDS HAVE PROMPTED THE CONTINUANCE OF A LAKE WIND ADVISORY ACROSS THE REGION. PERSONS VENTURING OUT ON LOCAL BODIES OF WATER SHOULD BE AWARE OF THE DANGERS POISED BY STRONG WINDS AND THUNDERSTORMS. TAKE ACTION TO SECURE LOOSE OBJECTS...SUCH AS TRASH CANS AND PATIO FURNITURE...BEFORE THE WINDS INCREASE. MOTORISTS ON EAST TO WEST ORIENTED HIGHWAYS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES... SHOULD USE SPECIAL CAUTION DUE TO THE STRONG SOUTHERLY WIND GUSTS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO A STORM TO BE STRUCK BY LIGHTNING. PLEASE SEEK SHELTER BEFORE THUNDERSTORMS AFFECT YOUR AREA. STAY TUNED TO NOAA WEATHER RADIO...OR TO A FAVORITE MEDIA OUTLET FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE IN HUNTSVILLE. ALZ005>010-016-TNZ076-096-097-131800- CULLMAN AL-DE KALB AL-FRANKLIN TN-JACKSON AL-LIMESTONE AL-LINCOLN TN- MADISON AL-MARSHALL AL-MOORE TN-MORGAN AL- INCLUDING THE CITIES OF...ALBERTVILLE...ARAB...ATHENS...BOAZ... BRIDGEPORT...CULLMAN...DECATUR...FAYETTEVILLE...FORT PAYNE... GUNTERSVILLE...HARTSELLE...HUNTSVILLE...LYNCHBURG...MADISON... MERIDIANVILLE...MOORES MILL...RAINSVILLE...REDSTONE ARSENAL... SCOTTSBORO AND WINCHESTER 450 AM CST THU JAN 13 2005 ...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION FROM LATE MORNING THROUGH THE EARLY EVENING... ...A LAKE WIND ADVISORY CONTINUES ACROSS THE AREA THROUGH 4 PM THIS AFTERNOON... A STRONG COLD FRONT APPROACHING FROM THE WEST WAS ACCOMPANIED BY NUMEROUS SHOWERS AND THUNDERSTORMS. THESE SHOWERS AND THUNDERSTORMS WILL OVERSPREAD NORTH CENTRAL ALABAMA...AND THE COUNTIES OF LINCOLN...MOORE...AND FRANKLIN DURING THE LATE MORNING HOURS. SOME OF THE STORMS WITHIN AN APPROACHING SQUALL LINE COULD BECOME STRONG TO SEVERE IN INTENSITY. STORMS THAT BECOME SEVERE WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND DIME SIZED HAIL. THERE IS ALSO A SLIGHT RISK OF VERY ISOLATED SHORT LIVED TORNADOES...WHICH WOULD OCCUR NEAR BREAKS IN A SQUALL LINE. LOCALLY HEAVY RAINS ARE EXPECTED ACROSS THE TENNESSEE VALLEY TODAY...WITH TOTAL AMOUNTS BY THE EVENING RANGING FROM 1/2 OF AN INCH...UPWARDS TO 2 INCHES. THE HEAVY RAINS COULD CAUSE PONDING OF WATER ON AREA ROADS...ALONG WITH LOCALIZED FLOODING OF FLOOD PRONE AREAS. WIDESPREAD FLOODING OR FLASH FLOODING IS NOT ANTICIPATED. BREEZY WINDS IN THE 15 TO 25 MPH RANGE WILL BE COMMON THROUGH MUCH OF THE AFTERNOON. THESE STRONG WINDS HAVE PROMPTED THE CONTINUANCE OF A LAKE WIND ADVISORY ACROSS THE REGION. PERSONS VENTURING OUT ON LOCAL BODIES OF WATER SHOULD BE AWARE OF THE DANGERS POISED BY STRONG WINDS AND THUNDERSTORMS. TAKE ACTION TO SECURE LOOSE OBJECTS...SUCH AS TRASH CANS AND PATIO FURNITURE...BEFORE THE WINDS INCREASE. MOTORISTS ON EAST TO WEST ORIENTED HIGHWAYS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES... SHOULD USE SPECIAL CAUTION DUE TO THE STRONG SOUTHERLY WIND GUSTS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO A STORM TO BE STRUCK BY LIGHTNING. PLEASE SEEK SHELTER BEFORE THUNDERSTORMS AFFECT YOUR AREA. STAY TUNED TO NOAA WEATHER RADIO...OR TO A FAVORITE MEDIA OUTLET FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE IN HUNTSVILLE. RSB
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 7:16 AM CST | Severe Thunderstorm Warning | HUN | Colbert, Jackson, Madison | 39 days |
| Jan 13, 7:52 AM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 39 days |
| Jan 13, 8:33 AM CST | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison | 39 days |
| Jan 13, 8:56 AM CST | Tornado Warning | HUN | Limestone | 34 min |
| Jan 13, 9:15 AM CST | Tornado Warning | HUN | DeKalb, Madison | 99 days |
| Jan 13, 9:17 AM CST | Tornado Warning | HUN | Madison, Marshall | 229 days |
| Jan 13, 9:25 AM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Morgan | 39 days |
| Jan 13, 9:35 AM CST | Severe Thunderstorm Warning | HUN | Lauderdale | 39 days |
| Jan 13, 9:43 AM CST | Tornado Warning | HUN | Colbert, Franklin | 255 days |
| Jan 13, 9:44 AM CST | Tornado Warning | HUN | Lauderdale, Madison | 255 days |
| Jan 13, 9:55 AM CST | Severe Thunderstorm Warning | HUN | Cullman, Limestone, Marshall | 39 days |
| Jan 13, 10:10 AM CST | Tornado Warning | HUN | Colbert, Franklin | 255 days |
| Jan 13, 11:39 AM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison | 39 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.